# SDR IPXA2020103061854

- Difficulty date: October 12, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA84055
- Condition: Gouged
- Location: Bs 959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C FWD CARGO CEILING MAIN CABIN FLOOR BEAM AT STA 959 AND RBL 79 IS GOUGED.  REPAIRED GOUGED MAIN CABIN FLOOR BEAM AT STA 959 AND X= -78.75, IAW VT-SAA EA 011-5320-01-A8653 REV IR AND UPS EO MD11-5310-78000-A.  (MINOR)
